Access count of this item: 100

Files in This Item:
File Description SizeFormat 
0942-2.pdf1.18 MBAdobe PDFView/Open
Title: Finite Group Schemes II (Deformations of Group Schemes and Number Theory)
Authors: Nakkajima{Nakajima}, Yukiyoshi
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 14
End page: 28
URI: http://hdl.handle.net/2433/60159
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.